# SDR UHLA201607170368

- Difficulty date: July 17, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N274SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145344
- Aircraft time: 35,315 hours, 30,669 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR SHOWS OPEN ON MFD WHEN DOOR IS CLOSED.  ADJUSTED MAIN ENTRY DOOR SWITCHES IAW AMM 52-73-00. OPS CHECKED GOOD.
